Call the pharmacy to see if these are serious side effects and let the prescribing doctor know asap. I can tell you that after taking biaxin for pneumonia, I had the sensation of all foods tasting like hot pepper for months after I stopped it. Pharmacist said it was a side effect but was listed very low on the sheet, she said to eat yogurt 2 to 3 times a day til it went away, took about 2 weeks to stop.Just thought I would tell you about that since it can happen with this med.
Hey grandma utah,
I agree with patti. Contact the prescribing doctor as soon as possible and let him know what you are experiencing. These are not common side effects of biaxin, but could still be your body's reaction to it.
If the symptoms get worse don't hestitate to contact a doctor immediately.
I would not take anymore until I spoke with the doctor or at least the pharmacist.
Just my opinion though,
I would suggest that you stop taking the antibiotic until you speak with your physician. Go to Drugs A - Z & read all about drug interreactions, & side effects. You are having a side effect. I was prescibed this medicine by the on call doctor the night before we were to leave on a 2 week vacation. I had seen my doctor the day before, for a urinary tract infection, & it was positive. They were to do a cuture & I told them we were leaving in 2 days (culture only takes 24 hours) & they would need to call in the anibiotic before they closed. They didn't, so I had to call, got the answering service, & my doc wasn't on call. His partner said he didn't want to call anything in, but would considering our plans. At any rate, I got so nauseated, I was throwing up, & had pain in my whole abdominal area. After 3 days I stopped the medicine, & by the next morning I was ok.
I just read the interreactions, & I'm on 2 meds that shouldn't be mixed with Biaxin! I was pretty upset, more with my doctor as he didn't get it called in like they were suppose to. So call them right away, & don't take anymore today. A sinus infection won't kill you, but some antibiotics can if mixed with wrong meds or allergic reaction! Good luck to you...
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2010 • 1 answer
Posted 30 Mar 2014 • 1 answer
Posted 14 Mar 2015 • 1 answer
Posted 22 Oct 2015 • 1 answer
Posted 21 Sep 2016 • 1 answer